Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Free ideals in rings of functions


Author: E. S. Wolk
Journal: Proc. Amer. Math. Soc. 6 (1955), 711-715
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073580-9
MathSciNet review: 0073580
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, 1948. MR 0029876 (10:673a)
  • [2] E. Hewitt, Rings of real-valued continuous functions, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 45-99. MR 0026239 (10:126e)
  • [3] I. Kaplansky, Topological rings, Amer. J. Math. vol. 69 (1947) pp. 153-183. MR 0019596 (8:434b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0073580-9
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society